Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 70 (2001), 1751-1759
DOI: https://doi.org/10.1090/S0025-5718-01-01400-4
Published electronically: May 22, 2001
Review copyright: © Copyright 2001 American Mathematical Society
Full text: PDF   This review is available free of charge.


Nonholonomic motion of rigid mechanical systems from a DAE viewpoint, by Patrick J. Rabier and Werner C. Rheinboldt
Additional book information: SIAM, Philadelphia, PA, 2000, viii+140 pp., $36.00
MSC (2000): Primary 70F25, 34A09, 65L80

Reviewed by: Martin Arnold
Affiliation: DLR German Aerospace Center Vehicle System Dynamics Group D-82230 Wessling, Germany
Email: martin.arnold@dlr.de
Trust-region methods, by Andrew R. Conn, Nicholas I. M. Gould and Philippe L. Toint
Additional book information: SIAM, Philadelphia, PA, 2000, xix+959 pp., $119.00
MSC (2000): Primary 90C30, 90C25, 65K05

Reviewed by: Ya-xiang Yuan
Affiliation: School of Mathematics Chinese Academy of Science Beijing P.R. China
Fast reliable algorithms for matrices with structure, edited by T. Kailath and A. H. Sayed
Additional book information: edited by T. Kailath and A. H. Sayed, SIAM, Philadelphia, PA, 1999, xvi+342 pp., $59.5
MSC (2000): Primary 65F05, 65F25, 65F35

Reviewed by: L Elsner
Affiliation: Bielefeld Germany
Elliptic curves in cryptography, by Ian Blake, Gadiel Seroussi and Nigel Smart
Additional book information: Cambridge University Press, New York, NY, 1999, xv+204 pp., $39.95
MSC (2000): Primary 94-02, 94A60, 14H52

Reviewed by: Preda Mihailescu
Affiliation: $M_{E}C$ Consulting and Gesamthochschule Paderborn, Germany
Email: preda@math.upb.de
Reviewed by: F Pappalardi
Affiliation: Dipartimento di Matematica Università degli studi Roma Tre Largo S. L. Murialdo 1 I-00146 Roma Italy
Email: pappa@mat.uniroma3.it
Journal: Math. Comp. 70 (2001), 1751-1759
DOI: https://doi.org/10.1090/S0025-5718-01-01400-4
Published electronically: May 22, 2001
Review copyright: © Copyright 2001 American Mathematical Society